Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

4 year old diagnosed with myoclonic absence. On lamictal. Has behavioral problems. Diagnosed with autistic spectrum

My 4 year was diagnosed last year with myoclonic absences starting off with epilim. The seizures with still present so doctors introduced lamictal. So he is now taking twice daily 10ml of epilim and 2 tablets of lamictal and that seems to have the seizures under control. he has behavioural problems while at day care the doctor diagnosed on the autistic spectrum and prescribed .25ml of clonidine HCL twice daily. Do I have concerns with all these in his system?
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thanks for posting your question.

It's very reasonable to be concerned that your child is taking multiple medications. However, it is also important to keep in mind that these medicines are preventing serious symptoms which would negatively affect your child's life if left untreated. I think that it's important to that you talk to the doctors who are prescribing these medications and express your concerns to them. However, when properly prescribed, these medicines should not harm your child and will improve his quality of life, as they should prevent his seizures and improve his behavior problems.
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor